MAUDE Adverse Event Report: CURVAFIX CURVAFIX IM IMPLANT; PELVIC FIXATION DEVICE

CURVAFIX CURVAFIX IM IMPLANT; PELVIC FIXATION DEVICE
Catalog Number CRS-075-130-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by fda.Curvafix, or its employees that the report constitutes an admission that the device, curvafix, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available, not disclosed, or does not apply, the section/field of the form is left blank.
 
Event or Problem Description
A patient treated for an anterior ring parasymphaseal injury was treated with two curvafix implants in the s1 and the ac on (b)(6) 2025.An interview with the implant surgeon was held on (b)(6) 2025 when the surgeon commented that the patient required a blood transfusion owing to blood loss during device implantation surgery on (b)(6) 2025.

Brand Name
CURVAFIX IM IMPLANT
Common Device Name
PELVIC FIXATION DEVICE
Manufacturer (Section D)
CURVAFIX
1406140th pl ne, suite 107
bellevue WA 98007
Manufacturer Contact
nathan clark
1406 140th pl ne suite 107
bellevue, WA 98007
MDR Report Key22160991
Report Number3016537375-2025-00004
Device Sequence Number20709375
Product Code HWC
UDI-Device Identifier10855068008676
UDI-Public(01)10855068008676(17)290423(10)92408-5
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K222505
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCRS-075-130-01
Device Lot Number92408-5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale